# SDR DALA2023092607927

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 71,730 hours, 8,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ALL EMERGENCY LIGHT INOP IN CEILING AT FIRST CLASS. CORRECTIVE ACTION: FOUND WIRES NOT CONNECTED CORRECTLY IN CEILING. RECONNECTED. (4585021)
